| Catalog Number |
130003 |
| Medical Device Problem Codes |
Device Alarm System (1012); Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that it has broken case where the battery cap is and it's not making contact and the alarms are not working.There was unknown patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
Correction: d4 - primary udi number updated.One damaged device was returned for evaluation.Visual and functional testing were performed.The testing could duplicate the customer reported problem with visual inspection.The on/off control will not power up the alarms.On closer inspection, the outer ring of the battery holder assembly was damaged.This has caused the positive battery terminal to be disconnected and the power circuit to be incomplete.The root cause of the issue was determined as that the battery holder assembly was damaged.No further action as the device will be scrapped or returned unrepaired.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.